王维凡

基本信息Personal Information

教授

性别 : 男

毕业院校 : 南京大学

学历 : 博士研究生毕业

学位 : 博士学位

在职信息 : 退休

所在单位 : 数学科学学院

入职时间 : 2002年05月01日

扫描关注

论文成果

当前位置: 中文主页 >> 科学研究 >> 论文成果

Linear 2-Arboricity of Toroidal Graphs

点击量 :

发表时间 : 2018-01-01

发表刊物 : Bulletin of the Malaysian Mathematical Sciences Society

所属单位 : 数理与信息工程学院

文献类型 : 期刊

卷号 : Vol.41

期号 : No.4

页面范围 : 1907-1921

ISSN : 0126-6705;2180-4206

关键字 : Toroidal;graph;Linear;2-arboricity;Maximum;degree;Cycles

摘要 : The linear 2-arboricity la\(_2(G)\) of a graph G is the least integer k such that G can be partitioned into k edge-disjoint forests, whose component trees are paths of length at most 2. In this paper, we prove that if G is a toroidal graph with maximum de

是否译文 :

推荐此文